# SDR USAA920081175

- Difficulty date: June 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 45,613 hours, 18,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: L/E Slat
- Component: Slat, Boeing
- Component part number: 114N4002156A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - A CHECK WINGLET MOD - RT WING NR 10 SLAT TRAILING EDGE HAS 2 AREAS THAT ARE DEBONDED, SS 790 AND SS 802.  REPAIRED RT WING NR 10 SLAT TRAILING EDGE, SS 790 AND SS 802 IAW B757 SRM 51-70-10 REPAIR 2 AND 4.  (S)
